# SDR ASOA201001952

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AISLE FLOOR SEAT TRACK AT FS 708.00 TO FS 969.00 HAS AREAS OF CORROSION.  BLENDED AREAS  IS CRACK FREE,  MAX DEPTH OF .035" WAS NOT EXCEEDED.  PERFORMED UT THICKNESS MEASUREMENT OF BLEND AREAS IAW MAC NDT INSP PROCEDURE UT-3. MINIMUM MATERIAL REMAINING FWD OF FS 977 IS .091".
